# SDR FDEA202011032764

- Difficulty date: November 3, 2020
- Submitted: November 5, 2020
- Operation: Air carrier
- Aircraft: N964FD
- Make and model: Boeing 757258
- Aircraft serial: 24884
- Aircraft time: 74,464 hours, 24,897 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 114N300264
- Condition: Punctured
- Location: Nr 6 Slat
- Component: Slat, Boeing
- Component part number: 114N300264
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 6 SLAT HAS A PUNCTURE BLENDED NR 6 SLAT, IAW B757 SRM 51-10-02.  ORIG MATERIAL .080, REMAINING .049, LOSS .031.  FOUND OUT OF LIMITS, IAW B757 SRM 57-43-01-1A.  REPAIRED SLAT, IAW B757 SRM 57-43-01-2R REP 9.
